Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 82, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 26, 2016, 1:22 AM CDT for Monona County, Iowa; Burt County, Thurston County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 1:22 AM CDT (06:22 UTC)
- Expired
- May 26, 2016, 1:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Monona County, IA, Burt County, NE, Thurston County, NE
The radar
The Omaha radar (KOAX), 83 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted.
232
WUUS53 KOAX 260622
SVROAX
IAC133-NEC021-173-260645-
/O.NEW.KOAX.SV.W.0082.160526T0622Z-160526T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONONA COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN THURSTON COUNTY IN NORTHEASTERN NEBRASKA...
NORTH CENTRAL BURT COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 145 AM CDT
* AT 121 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MACY...OR 26 MILES SOUTH OF SIOUX CITY...MOVING NORTHEAST AT 30
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WHITING...DECATUR...MACY AND LEWIS AND CLARK STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 150 AND 159.
INTERSTATE 29 BETWEEN MILE MARKERS 115 AND 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4196 9640 4209 9646 4221 9630 4220 9612
4205 9608 4200 9620
TIME...MOT...LOC 0621Z 242DEG 53KT 4212 9627
HAIL...1.00IN
WIND...<50MPH
$$
MEAD1 follow-up statement
735
WWUS53 KOAX 260637
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
137 AM CDT THU MAY 26 2016
IAC133-NEC021-173-260646-
/O.EXP.KOAX.SV.W.0082.000000T0000Z-160526T0645Z/
MONONA IA-THURSTON NE-BURT NE-
137 AM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONONA...
SOUTHEASTERN THURSTON AND NORTH CENTRAL BURT COUNTIES WILL EXPIRE AT
145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4196 9640 4209 9646 4221 9630 4220 9612
4205 9608 4200 9620
TIME...MOT...LOC 0635Z 242DEG 53KT 4212 9627
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:44 AM CDT, 38 minutes earlier.
Area forecast discussion, May 26, 12:44 AM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1244 AM CDT THU MAY 26 2016 .SHORT TERM...(tonight through Saturday) Issued at 250 PM CDT Wed May 25 2016 Potential for periods of thunderstorms will extend through the short term portion of the forecast. Good moisture and instability is expected to remain across the region during this time frame as a pair of upper troughs kick out a series of short waves across the plains region. Surface map at 19z showed an area of low pressure over northeast South Dakota with a weak trough extending from the low into northwest Nebraska. A second low was over south central Kansas with a warm front extending into northeast Kansas and a dry line stretching south into north central Texas. These two surface features are expected to be the primary focus for thunderstorm development into Thursday. A few storms had already developed over far western Nebraska and western South Dakota early this afternoon with short range models showing them spreading east ahead of the Dakota surface trough into the evening as an upper wave tracks toward the upper midwest. Main focus then shifts to the south on Thursday and Thursday night with Kansas system as warm front lifts north to vicinity of southern Nebraska border by late afternoon. This boundary continues to lift into eastern Nebraska during the evening becoming stationary in a northeast to southwest orientation by late evening into early Friday. Combination of stalled boundary and high PW will allow strong chance of heavy rain event across the area Thursday night, likely preceeded by severe weather event late Thursday afternoon and evening. No headlines at this time but will mention in HWO and blast message to increase awareness of the potential. Chance of storms will continue for Friday into Saturday as the main upper trough moves across the lower Missouri valley. .LONG TERM...(Saturday night through Wednesday) Issued at 250 PM CDT Wed May 25 2016 Upper pattern flattens for a time behind the lower Missouri valley trough Saturday night into Sunday but begins to amplify again Sunday night into Monday. This will allow another extended period of showers and thunderstorms to setup across the region through Wednesday. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Friday) Issued at 1242 AM CDT Thu May 26 2016 convection will have cleared kofk by taf effective time. storms will affect klnk currently through about 0630z...and koma from about 07-09z. beyond that...should be several dry hours. models were hinting at some mvfr conditions developing at klnk/koma for a few hours 09-15z. convection may begin to redevelop at taf sites by 18z and beyond. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Fobert LONG TERM...Fobert AVIATION...DeWald
Hazardous weather outlook, May 25, 4:53 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 453 PM CDT WED MAY 25 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-261200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 453 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT...MAINLY OVER NORTHEAST NEBRASKA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARDS. A WARM FRONT WILL BECOME ESTABLISHED ACROSS EASTERN NEBRASKA AND WESTERN IOWA ON THURSDAY. THIS BOUNDARY WILL SERVE AS A FOCUS FOR SEVERE STORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. ALL HAZARDS INCLUDING TORNADOES...LARGE HAIL...DAMAGING WINDS AND FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE WEATHER AND FLOODING REMAIN POSSIBLE THROUGH THURSDAY NIGHT...AND PERHAPS INTO FRIDAY. THUNDERSTORM CHANCES WILL PERSIST INTO THE EARLY TO MIDDLE PART OF NEXT WEEK...WITH A CONTINUING RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT BUT MAY BE NEEDED ON THURSDAY.
In the hours before
Special weather statement, May 26, 12:40 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT THU MAY 26 2016
NEZ015-033-034-044-045-051>053-066-067-260615-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-THURSTON NE-WASHINGTON NE-
SAUNDERS NE-BURT NE-SARPY NE-CUMING NE-
1240 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...DOUGLAS...
DODGE...WASHINGTON...NORTHEASTERN LANCASTER...SOUTHEASTERN CUMING...
SOUTHEASTERN THURSTON...EASTERN SAUNDERS...SARPY AND BURT COUNTIES
UNTIL 115 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEEMER TO 7 MILES
SOUTH OF SCRIBNER TO NEAR WAHOO TO NEAR WAVERLY...AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...PAPILLION...LA VISTA...BLAIR...
WAHOO...GRETNA...WEST POINT...WAVERLY...ASHLAND...VALLEY...TEKAMAH...
SPRINGFIELD...ARLINGTON...YUTAN...LOUISVILLE...SCRIBNER...LYONS...
WATERLOO AND HOOPER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 109 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 447.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 138.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 155.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 412 AND 446.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN NEBRASKA.
LAT...LON 4207 9632 4174 9616 4142 9608 4095 9603
4090 9658 4123 9662 4153 9668 4193 9683
TIME...MOT...LOC 0539Z 243DEG 33KT 4191 9683 4156 9668 4124 9660 4090
9656
MEADLocal storm report, May 26, 12:47 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1247 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 2 NE WAHOO 41.24N 96.59W
05/26/2016 M58.00 MPH SAUNDERS NE ASOS
&&
VDEWALDLocal storm report, May 26, 12:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1252 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HAIL PENDER 42.11N 96.71W
05/26/2016 M0.88 INCH THURSTON NE EMERGENCY MNGR
&&
VDEWALDSpecial weather statement, May 26, 12:54 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1254 AM CDT THU MAY 26 2016
IAZ043-NEZ015-018-033-260645-
MONONA IA-THURSTON NE-CUMING NE-WAYNE NE-
1254 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...
NORTHEASTERN CUMING...THURSTON AND SOUTHEASTERN WAYNE COUNTIES UNTIL
145 AM CDT...
AT 1254 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF PENDER...OR 30 MILES EAST OF NORFOLK...MOVING EAST AT
30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISNER...PENDER...WALTHILL...WINNEBAGO...BANCROFT...MACY...ROSALIE...
THURSTON AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 106.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 168.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4194 9689 4212 9694 4221 9666 4226 9637
4208 9631
TIME...MOT...LOC 0554Z 262DEG 24KT 4209 9682
MEADLocal storm report, May 26, 1:00 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST 1 NW VALLEY 41.32N 96.36W
05/26/2016 M52.00 MPH DOUGLAS NE OFFICIAL NWS OBS
1254 AM TSTM WND GST 2 WNW FREMONT 41.45N 96.53W
05/26/2016 M55.00 MPH DODGE NE ASOS
&&
VDEWALDLocal storm report, May 26, 1:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
115 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST 5 WSW FORT CALHOUN 41.42N 96.11W
05/26/2016 M53 MPH WASHINGTON NE ASOS
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:03 AM CDT | Severe Thunderstorm Warning | OAX | Page | 27 min |
| May 26, 12:33 AM CDT | Special Weather Statement | OAX | Page | 42 min |
| May 26, 1:07 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 23 min |
| May 26, 1:19 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 26 min |
| May 26, 1:34 AM CDT | Special Weather Statement | OAX | Fremont, Harrison, Mills, Pottawattamie | 41 min |
| May 26, 1:46 AM CDT | Special Weather Statement | OAX | Montgomery | 29 min |
| May 26, 2:15 AM CDT | Special Weather Statement | OAX | Montgomery | 30 min |
| May 26, 1:22 PM CDT | Flash Flood Watch | OAX | Fremont, Mills, Montgomery, Page, Pottawattamie | 14 hr |
| May 26, 2:20 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 25 min |
| May 26, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 21 min |
| May 26, 3:20 PM CDT | Special Weather Statement | OAX | Fremont | 40 min |
| May 26, 3:54 PM CDT | Areal Flood Advisory | OAX | Fremont, Page | 3 hr |
| May 26, 4:31 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 3 hr |
| May 26, 4:49 PM CDT | Flash Flood Warning | OAX | Fremont, Mills | 3 hr |
| May 26, 5:21 PM CDT | Special Weather Statement | OAX | Fremont | 39 min |
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 33 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 35 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 24 min |
| May 25, 9:54 PM CDT | Special Weather Statement | OAX | Pierce | 36 min |
| May 25, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 31 min |
| May 25, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 33 min |
| May 25, 10:42 PM CDT | Special Weather Statement | OAX | Lancaster | 48 min |
| May 25, 10:44 PM CDT | Special Weather Statement | OAX | Richardson | 31 min |
| May 25, 10:52 PM CDT | Special Weather Statement | OAX | Boone | 38 min |
| May 25, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 35 min |
| May 25, 11:18 PM CDT | Special Weather Statement | OAX | Boone | 27 min |
| May 25, 11:27 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 33 min |
| May 25, 11:36 PM CDT | Special Weather Statement | OAX | Platte | 39 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 33 min |
| May 25, 11:57 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 33 min |
| May 26, 12:06 AM CDT | Special Weather Statement | OAX | Butler, Colfax, Dodge, Saunders, Seward | 39 min |
| May 26, 12:12 AM CDT | Special Weather Statement | OAX | Stanton | 33 min |
| May 26, 12:36 AM CDT | Special Weather Statement | OAX | Lancaster | 24 min |
| May 26, 12:40 AM CDT | Special Weather Statement | OAX | Burt, Cuming, Dodge, Douglas, Sarpy, Washington | 35 min |
| May 26, 12:49 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 26 min |
| May 26, 12:54 AM CDT | Special Weather Statement | OAX | Thurston | 51 min |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 32 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 25 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 30 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 26 min |
| May 26, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 33 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 36 min |
| May 26, 3:10 PM CDT | Flash Flood Warning | OAX | Lancaster | 5 hr |
| May 26, 3:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 32 min |
| May 26, 3:17 PM CDT | Flash Flood Warning | OAX | Saline, Seward | 3 hr |
| May 26, 3:39 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 25 min |
| May 26, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline | 33 min |
| May 26, 3:50 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline | 3 hr |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 25 min |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 27 min |
| May 26, 4:11 PM CDT | Flash Flood Warning | OAX | Cass, Otoe | 3 hr |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Otoe | 33 min |
| May 26, 4:32 PM CDT | Special Weather Statement | OAX | Gage, Jefferson | 43 min |
| May 26, 4:40 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 35 min |
| May 26, 4:45 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 26, 5:04 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| May 26, 5:10 PM CDT | Tornado Warning | OAX | Nemaha, Otoe | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.